# SDR ASAA1058005

- Difficulty date: June 24, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 14,251 hours, 4,262 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FMC FAILURE.  FMC MESSAGE LIGHT CAME ON WITH SINGLE FMC OPERATION MESSAGE IN SCRATCH PAD.  THIS WAS FOLLOWED BY LOSS OF FMC DATA ON F/O'S NAVIGATION DISPLAY.  VTK & MAP MODE FLAGS APPEARED.  MOVING FMC SOURCE SELECT SWITCH TO LEFT RESTORED NORMAL FMC OPERATION.  MOVING SELECT SWITCH BACK TO NORMAL WOULD NOT RESTORE RIGHT FMC.  CYCLED ACFT POWER.  ACCOM FIM TASK 34 61 801.  NO ACTIVE FAULT NOTED.  GRN VERIFICATION ACCOM.
